MathSciNet Relay Station
MathSciNet bibliographic data
MR2509917 35Q55 (35Q51)
Moghaddam, M. Yaghobi; Asgari, A.; Yazdani, H. Exact travelling wave solutions for the generalized nonlinear Schrödinger (GNLS) equation with a source by extended tanh-coth, sine-cosine and exp-function methods. Appl. Math. Comput. 210 (2009), no. 2, 422–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement